# SDR FDEA202409111294

- Difficulty date: September 11, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 98,730 hours, 21,530 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHING WORKCARD 57.20.01.2, FOUND CRACK ON CENTER UPPER AUXILLARY   TANK STRINGER 47 AT STATION XCW -17. CENTER UPPER AUXILLARY TANK STRINGER 47 STATION XCW -17 AREA REPAIR CARRIED OUT AS   PER MD11 SRM57-10-03-2R FIGURE 201 REPAIR 1. FUEL LEAK CHECK CARRIED OUT AS PER AMM   12-11-04-2 FOUND SATISFACTORY. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
